# SDR CA970528013

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007505C
- Condition: Cracked
- Location: Py Boss
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN AREA OF PY BOSS AND AFT CASTING MOUNTING AREA.
